my 14 year old granddaughter was recently prescribed amiltryptyline for migraines. I am concerned about its side effects and warnings that people under 18 should not be taking this
I am currently taking it along with all my other migraine drugs. At first I didn't see any difference in taking it until I stopped and I noticed that my headaches became more intense. My main side affect with that is that it makes me sleepy so I now take it at night before I go to bed. It does seem like that is a young age but I half to assume that my doctor knows what is best. If you don't have confidence in the doctor that prescribed this for your granddaughter then get a second opinion.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Apr 2010 • 1 answer
Posted 1 Oct 2011 • 2 answers
Posted 10 Nov 2014 • 3 answers
Posted 7 Dec 2014 • 3 answers
Posted 28 Feb 2016 • 1 answer